# SDR FDEA200911043839

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A9242053520200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT BATTERY RACK CTR HORIZ SUPPORT ANGLE IS CRACKED AT   THE INBD END.  REMOVED ALL 3 ACFT BATTERIES IAW AMM 34-31-11-4.  REMOVED BATTERY RACK CTR SUPPORT.  LOCATED AND DRILLED NEW BATTERY RACK CTR SUPPORT TUBE.   INSTALLED CTR SUPPORT TUBE IAW SRM 51-72-10, PARA 5 AND 6.  INSTALLED 3 EA ACFT BATTERIES AND OPS CHECKS GOOD ON BATTERIES IAW AMM 24-31-11-4.
